Wow I have to give you a Shout out.. Congratulations on your tapers and getting off the other meds.. It sounds as if you are working with your Dr. on this.. His advice would be best.. but in my opinion depending on how long you have been using 3 a day of the ultram.. You could make the jump.. Your Dr. could help with the final wd symptoms our you can go over the counter.. I would like to wish you well in your Journey.. lesa
i use to use the ultram when i ran out of vicodan, which was actually seldom. but when i got down to three vicodan a day , i stopped the vicodan and used the ultram. i starded about 2 mothes ago on three pills three times a day and now i am down to 1 pill three times a day. i have been doing this on my own. my doctor wanted to give me valium but i refused it because i was afraid of having another addiction. i still get muscle spasms stomache pAIN nausea, anxiety and mood swings. i just wish it was over. i hoping it doesn't take more than 1 more month. i just want to be myself again.
It will not take you that long.. I say jump now as you are in a perpetual state of wd.. it is good that you did the switch and not to long ago as it weaker then hydros.. You will have all the normal wd symptoms of opiates but I do not think the intensity of others who take much larger doses.. although with ultram you may experience a lil more anxiety depression.. walking is very very good for this during and after wd..read the forum. there are over the counter products that can help.. we are a great source of support :) and many of us have gone on to make friends.. You will be yourself again and in shorter order then a month.. You have but a lot of strength and determination into being clean of drugs and the ultimate payoff is Freedom..